Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Bi-interpretable groups and lattices

Author: M. Jambu-Giraudet
Journal: Trans. Amer. Math. Soc. 278 (1983), 253-269
MSC: Primary 06F15; Secondary 03C52
MathSciNet review: 697073
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A large class of 0-$ 2$ transitive lattice-ordered groups is finitely axiomatizable as a class of groups and as a class of lattices. In each model, the group structure and the lattice structure plus one parameter are bi-interpretable, sometimes up to duality only. A characterization of lattice-automorphisms of the structures is also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06F15, 03C52

Retrieve articles in all journals with MSC: 06F15, 03C52

Additional Information

PII: S 0002-9947(1983)0697073-2
Article copyright: © Copyright 1983 American Mathematical Society